# SDR RRXA96166

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF HYD QTY WENT FROM FULL TO THE 'A', SLOW LEAK REST OF FLIGHT.  ON DESCENT AND LANDING QTY WENT TO BOTTOM OF NORMAL.  RAN LOSS OF HYD QTY CHECKLIST, N961R TOWED TO RAMP.  MAINTENANCE REMOVED AND REPLACED FLEX LINE TO RUDDER AUX PUMP IAW DC8 MM 29-00.
